Previous |  Up |  Next


Title: Obaly a pokrytí v teorii modulů (Czech)
Title: Envelopes and covers in the theory of modules (English)
Author: Trlifaj, Jan
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 45
Issue: 2
Year: 2000
Pages: 134-148
Category: math
MSC: 16D40
MSC: 16D50
idZBL: Zbl 1051.16004
Date available: 2010-12-11T17:54:04Z
Last updated: 2012-08-25
Stable URL:
Reference: [AEJO’00] Aldrich, S. T., Enochs, E., Jenda, O. M. G., Oyonarte, L.: Envelopes and covers by modules of finite injective and projective dimension.Preprint, Journal of Algebra (2000). MR 1848954
Reference: [ATT’00] Angeleri Hügel, L., Tonolo, A., Trlifaj, J.: Tilting preenvelopes and cotilting precovers.Preprint, Algebras and Representation Theory 3 (2000).
Reference: [AR’91] Auslander, M., Reiten, I.: Applications of contravariantly finite subcategories.Adv. Math. 86 (1991), 111–152. Zbl 0774.16006, MR 1097029
Reference: [B’62] Bass, H.: The Morita Theorems.Univ. Oregon Press, Eugene 1962.
Reference: [Be’91] Benson, D. J.: Representations and Cohomology I.Cambridge Univ. Press, Cambridge 1991. Zbl 0718.20001, MR 1110581
Reference: [BGP’73] Berstein, I. N., Gelfand, I. M., Ponomarev, V. A.: Coxeter functors and Gabriel’s theorem.Uspechi Matem. Nauk 28 (1973). MR 0393065
Reference: [BEE’00] Bican, L., El Bashir, R., Enochs, E.: All modules have flat covers.Preprint, Bull. London Math. Soc. (2000). MR 1832549
Reference: [Co’95] Coutinho, S. C.: A Primer of Algebraic D-modules.Cambridge Univ. Press, Cambridge 1995. MR 1356713
Reference: [Cr’92] Crawley-Boevey, W.: Modules of finite length over their endomorphism rings.In “Representations of algebras”, London Math. Soc. Lecture Notes 168, Cambridge Univ. Press, Cambridge 1992, 127–184. Zbl 0805.16028, MR 1211479
Reference: [D’74] Dixmier, J.: Algèbres Enveloppantes.Gauthier-Villars, Paris 1974. Zbl 0308.17007, MR 0498737
Reference: [E’95] Eklof, P. C.: Classification and non-classification results for abelian groups.In: “Abelian Groups and Modules”. Kluwer, Boston 1995, 135–143. Zbl 0847.20050, MR 1378194
Reference: [EM’90] Eklof, P. C., Mekler, A. H.: Almost Free Modules.North-Holland, New York 1990. Zbl 0718.20027, MR 1055083
Reference: [ET’00] Eklof, P. C., Trlifaj, J.: How to make Ext vanish.Preprint, Bull. London Math. Soc. (2000). MR 1798574
Reference: [ET’01] Eklof, P. C., Trlifaj, J.: Covers induced by Ext.Preprint, Journal of Algebra (2000). Zbl 0981.16010, MR 1778163
Reference: [En’63] Enochs, E.: Torsion free covering modules.Proc. Amer. Math. Soc. 14 (1963), 884–889. Zbl 0116.26003, MR 0168617
Reference: [EO’00] Enochs, E., Oyonarte, L.: Flat covers and cotorsion envelopes of sheaves.Preprint, Journal of Pure Appl. Algebra (2000). MR 1879949
Reference: [FS’85] Fuchs, L., Salce, L.: Modules over Valuation Domains.M. Dekker, New York 1985. Zbl 0578.13004, MR 0786121
Reference: [GS’00] Göbel, R., Shelah, S.: Cotorsion theories and splitters.Preprint, Trans. Amer Math. Soc. (2000). MR 1661246
Reference: [HR’82] Happel, D., Ringel, C. M.: Tilted algebras.Trans. Amer. Math. Soc. 274 (1982), 399–443. Zbl 0503.16024, MR 0675063
Reference: [P’00] Peterfalvi, T.: Character Theory for the Odd Order Theorem.London Math. Soc. Lecture Notes Vol. 272. Cambridge Univ. Press, Cambridge 2000. Zbl 0940.20001, MR 1747393
Reference: [S’79] Salce, L.: Cotorsion theories for abelian groups.Symposia Math. XXIII (1979), 11–32. Zbl 0426.20044, MR 0565595
Reference: [T’96] Trlifaj, J.: Whitehead test modules.Trans. Amer. Math. Soc. 348 (1996), 1521–1554. Zbl 0865.16006, MR 1322958
Reference: [W’31] Waerden, B. L. van der: Moderne Algebra.Unter Benutzung von Vorlesungen von E. Artin und E. Noether. Springer, Berlin 1931.
Reference: [Wa’69] Warfield, R.: Purity and algebraic compactness for modules.Pacific J. Math. 28 (1969), 699–719. Zbl 0172.04801, MR 0242885
Reference: [We’94] Weibel, C.: An Introduction to Homological Algebra.Cambridge Univ. Press, Cambridge 1994. Zbl 0797.18001, MR 1269324
Reference: [X’95] Xu, J.: The existence of flat covers over noetherian rings of finite Krull dimension.Proc. Amer. Math. Soc. 123 (1995), 27–32. Zbl 0840.16004, MR 1242111
Reference: [X’96] Xu, J.: Flat Covers of Modules.Lecture Notes in Mathematics No. 1634. Springer, New York 1996. MR 1438789


Files Size Format View
PokrokyMFA_45-2000-2_4.pdf 339.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo